# SDR SIMA20180217010

- Difficulty date: February 17, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 32,588 hours, 27,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 3-5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT BETWEEN SEATS 3, 4, AND 5A INOPERATIVE. REMOVED AND REPLACED FLOOR EMERGENCY STRIP LIGHT IAW EMB AMM 33-50-12.  OPC SATISFACTORY. OPC GOOD. NO FURTHER DEFECTS NOTED.
